Volume 5, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Skein relations for Milnor's $\mu$-invariants

Michael Polyak

Algebraic & Geometric Topology 5 (2005) 1471–1479
Bibliography
1 M Goussarov, M Polyak, O Viro, Finite-type invariants of classical and virtual knots, Topology 39 (2000) 1045 MR1763963
2 N Habegger, X S Lin, The classification of links up to link-homotopy, J. Amer. Math. Soc. 3 (1990) 389 MR1026062
3 J P Levine, The $\mu$–invariants of based links, from: "Differential topology (Siegen, 1987)", Lecture Notes in Math. 1350, Springer (1988) 87 MR979334
4 J Milnor, Link groups, Ann. of Math. $(2)$ 59 (1954) 177 MR0071020
5 J Milnor, Isotopy of links. Algebraic geometry and topology, from: "A symposium in honor of S. Lefschetz", Princeton University Press (1957) 280 MR0092150
6 M Polyak, On Milnor's triple linking number, C. R. Acad. Sci. Paris Sér. I Math. 325 (1997) 77 MR1461401
7 M Polyak, O Viro, Gauss diagram formulas for Vassiliev invariants, Internat. Math. Res. Notices (1994) MR1316972